Skin crafting

Patient : Sir, my wife had undergone LSCS on 01 oct 13. She had developed biletrel DVT just 3 week later. now when she was under medication (warfarin), she developed warfarin induced skin necrosis n 14 Nov 13. Currently she is on PRADAXA 110 mg. The damaged portion of left leg is under daily dressing but it is not getting better. Doctors suggestin for a skin crafting but they are waiting for automatically healling. (a) I want to know for how many days we can wait before surgery. (b) Is there any problem if we delay the skin crafting. (c) Is PRADAXA harmfull for brest feeding.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello I found some bumps on my bottom of penis and around it and also on my pubic area they do not itch and burn

Q: Penis size enlargement. I am an Asian guy and only has a 5.5-6-inch penis. I would like to grow it bigger but I don't...

Q: Hi Please could you tell me when I could have conceived my last period started on 24th april and it was meant to st...

Q: Hi, over the years I have had bouts of IBS. I have had blood tests, endoscopy and colonoscopy all clear. I had my las...

Q: I was wondering if you can help me with some (mostly neurotic) questions pertaining to some dysplastic nevi which I w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews